MathSciNet Relay Station
MathSciNet bibliographic data
MR426004 57E25
Resch, Richard I. Free $S\sp{3}$-actions on $2$-connected nine-manifolds. Trans. Amer. Math. Soc. 225 (1977), 107–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement